# SDR IXXA060382S

- Difficulty date: June 19, 2004
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT ELEVATOR INTERNAL FINGER DOUBLER AND SKIN CORRODED AT STATION XE38. REPAIRED PER ALL APPROVED DATA.
